A new approach to the word and conjugacy problems in the braid groups

Cited 183 time in webofscience Cited 0 time in scopus
  • Hit : 706
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorBirman, Jko
dc.contributor.authorKo, Ki-Hyoungko
dc.contributor.authorLee, SJko
dc.date.accessioned2013-02-27T10:28:18Z-
dc.date.available2013-02-27T10:28:18Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1998-11-
dc.identifier.citationADVANCES IN MATHEMATICS, v.139, no.2, pp.322 - 353-
dc.identifier.issn0001-8708-
dc.identifier.urihttp://hdl.handle.net/10203/67989-
dc.description.abstractA new presentation of the n-string braid group B-n is studied. Using it, a new solution to the word problem in B-n is obtained which retains most of the desirable features of the Garside-Thurston solution, and at the same time makes possible certain computational improvements. We also give a related solution to the conjugacy problem, hut the improvements in its complexity are not clear at this writing. (C) 1998 Academic Press.-
dc.languageEnglish-
dc.publisherACADEMIC PRESS INC-
dc.subjectCLOSED BRAIDS-
dc.titleA new approach to the word and conjugacy problems in the braid groups-
dc.typeArticle-
dc.identifier.wosid000076958900007-
dc.identifier.scopusid2-s2.0-0001131295-
dc.type.rimsART-
dc.citation.volume139-
dc.citation.issue2-
dc.citation.beginningpage322-
dc.citation.endingpage353-
dc.citation.publicationnameADVANCES IN MATHEMATICS-
dc.contributor.localauthorKo, Ki-Hyoung-
dc.contributor.nonIdAuthorBirman, J-
dc.contributor.nonIdAuthorLee, SJ-
dc.type.journalArticleArticle-
dc.subject.keywordPlusCLOSED BRAIDS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 183 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0